| Model Number |
VICM513.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Optical Problem (3001)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: off-label - age<21.Claim# (b)(4).
Event or Problem Description
The reporter indicated that 13.2mm vicm513.2 implantable collamer lens of a -8.5 diopter was implanted into the patient's left eye (os) on (b)(6) 2024.On (b)(6) 2024, the lens was removed due to glare and halos.The problem was resolved.Reportedly, "clear/quiet." the cause of the event is unknown.